# SDR CA151216003

- Difficulty date: October 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE TURNING INTO FINAL, AN UNCOMMANDED IFSD OCCURRED ON THE NR 1 ENGINE. THE CREW REPORTED ONLY SEEING CAUTION LIGHTS ON THE ANNUNCIATOR PANEL AND A LOW OIL PRESSURE WARNING.  THE F/O ALSO REPORTED SEEING AN AMBER LIGHT ON THE ENGINE TEMPERATURE INDICATOR, ILLUMINATES ABOVE 810.  A SINGLE ENGINE LANDING FOLLOWED. THE ENGINE, WHICH HAD 200 HRS FOLLOWING A SHOP VISIT FOR HOT SECTION INSPECTION, WAS REMOVED AND SENT FOR REPAIRS.
